# SDR YENA2022121201243

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 80,908 hours, 30,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1952, MCO-BOS. 'FLOOR PROX EMERGENCY LIGHTS AT ROWS 3, 7, 15, 19, 23, 25 ABC INOPERATIVE.  REMOVED AND REPLACED EPSU 11WL REF AMM 33-51-38. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. '
